# SDR HNAA2025051600353

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02845
- Condition: Inoperative
- Location: Zone 200
- Part time: 20,805 hours, 20,458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY LIGHTS IN ARM, AFTER CLOSING PAX DOOR RECEIVED EMERGENCY LIGHTS NOT ARMED ON EICAS, THEN MESSAGE EXTINGUISHED AND EMERGENCY LIGHTS CAME ON.  RAR #1, 2, 3 AND 4 EMER LTS BATTERY CHARGERS IAW AMM 33-50-04.  #1, 2, 3 PN:11-0049. #1 TAT:4350.6 TAC:4994, #2 TAT:8328.3 TAC:9490, #3 TAT:40333.9 TAC:36714 TIME SINCE OVERHAUL: 8341.5, TIME FOR #4 BELOW.
